Next Article in Journal
Asymptotic Expansions for the Moments of the Boundary Functionals of the Renewal Reward Process with a Discrete Interference of Chance
Previous Article in Journal
Optimal Trajectory Determination for Sagitally Symmetric Manual Lifting Tasks
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 1996, 1(2), 47-70; doi:10.3390/mca1020047

Symmetries of Nonlinear Telegraph Equations in Strong Fields

Abteilung für Mathematische Physik, Universität Ulm, D-89069 Ulm, Germany
*
Author to whom correspondence should be addressed.
Published: 1 December 1996
Download PDF [9163 KB, uploaded 21 April 2016]

Abstract

In this article the symmetries of a class of nonlinear telegraph equations are examined. These equations represent a physical model describing electro magnetic shock waves. The main interest is concentrated on potential symmetries but Lie point and non classical symmetries are also calculated. With the aid of these symmetries explicit new solutions are derived or given implicitly by defining equations.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Haager, G.; Baumann, G.; Nonnenmacher, T.F. Symmetries of Nonlinear Telegraph Equations in Strong Fields. Math. Comput. Appl. 1996, 1, 47-70.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top